# SDR UPS98826932

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750330519
- Condition: Cracked
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG SPLICE FITTING AT STA 450 AT LONG 32R IS CRACKED.  REMOVED AND REPLACED THE LONG SPLICE FITTING PER SRM 51-1-20D.
